Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What should i do as my mother got allergic to medicines?

Hello sir, my mother (age around 58) had been to a doctor for regular check up and got to know that her sugar level is 125 before food and 218 after food.On 6th Sept 2012 she went to a diabetes specialist.Doctor prescribed her volibo 0.2 (1 tablet before lunch).My mother body started itching and resulted in big allergy.Later we went to a skin specialist,neither sugar has reduced nor allergy , now complete body of my mother is with white pimples and its itching.Following are the tables , she is currently taking Cream 1. RITCH creamy lotion - 50 ml ( CURATIO ) 2. HALOX cream ( Ranbaxy ) Halobetasol Propionatae 0.05% w/w Tablets: 1. Polaramine 2mg (MSD) Dexchlorapheniamine maelate 2. Averzine-25 ( Canixa) Hydroxyzine Hydrochloride USP 25mg Please suggest ...
Fri, 31 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

First of all stop taking the medicines that led to the allergy. Sometimes it takes time to recover. I would suggest you consult your doctor regarding the allergic reaction so that he will note it down and change the medicines for better sugar control. Life style changes asking with exercising daily helps in diabetic patients.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Manisha Auradkar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Polaramine


What should i do as my mother got allergic to medicines?

Hello, First of all stop taking the medicines that led to the allergy. Sometimes it takes time to recover. I would suggest you consult your doctor regarding the allergic reaction so that he will note it down and change the medicines for better sugar control. Life style changes asking with exercising daily helps in diabetic patients. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Manisha Auradkar, General & Family Physician